MathSciNet Relay Station
MathSciNet bibliographic data
MR1014597 58F21 (34C05)
Carbonell, Marc; Llibre, Jaume Limit cycles of polynomial systems with homogeneous nonlinearities. With the collaboration of Bartomeu Coll. J. Math. Anal. Appl. 142 (1989), no. 2, 573–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement